A stable method for solving a linear programming problem with
Doklady Akademii Nauk, Tome 272 (1983) no. 5, pp. 1058-1063
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_5_a7,
author = {A. N. Tikhonov and A. A. R'utin and G. M. Agayan},
title = {A stable method for solving a linear programming problem with},
journal = {Doklady Akademii Nauk},
pages = {1058--1063},
year = {1983},
volume = {272},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_5_a7/}
}
A. N. Tikhonov; A. A. R'utin; G. M. Agayan. A stable method for solving a linear programming problem with. Doklady Akademii Nauk, Tome 272 (1983) no. 5, pp. 1058-1063. http://geodesic.mathdoc.fr/item/DAN_1983_272_5_a7/